American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46G05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Luděk Zajíček. Hadamard differentiability via G\^ateaux differentiability. Proc. Amer. Math. Soc. 143 (2015) 279-288.
Abstract, references, and article information   
View Article: PDF

[2] Robert Deville, Milen Ivanov and Sebastián Lajara. Construction of pathological G\^ateaux differentiable functions. Proc. Amer. Math. Soc. 143 (2015) 129-139.
Abstract, references, and article information   
View Article: PDF

[3] Raffaella Cilia, Joaquín M. Gutiérrez and Giuseppe Saluzzo. Compact factorization of differentiable mappings. Proc. Amer. Math. Soc. 137 (2009) 1743-1752. MR 2470833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. Borwein, A. J. Guirao, P. Hájek and J. Vanderwerff. Uniformly convex functions on Banach spaces. Proc. Amer. Math. Soc. 137 (2009) 1081-1091. MR 2457450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ondrej Kurka. Reflexivity and sets of Fréchet subdifferentiability. Proc. Amer. Math. Soc. 136 (2008) 4467-4473. MR 2431064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Li-Xin Cheng and Min Li. Extreme points, exposed points, differentiability points in CL-spaces. Proc. Amer. Math. Soc. 136 (2008) 2445-2451. MR 2390512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dragoljub J. Kecki\`c. Gateaux derivative of $B(H)$ norm. Proc. Amer. Math. Soc. 133 (2005) 2061-2067. MR 2137872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jan Kolár and Jan Kristensen. Gradient ranges of bumps on the plane. Proc. Amer. Math. Soc. 133 (2005) 1699-1706. MR 2120251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Marián Fabian, Ondrej F. K. Kalenda and Jan Kolár. Filling analytic sets by the derivatives of $C^1$-smooth bumps. Proc. Amer. Math. Soc. 133 (2005) 295-303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ludovic Rifford. Range of the gradient of a smooth bump function in finite dimensions. Proc. Amer. Math. Soc. 131 (2003) 3063-3066. MR 1993214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Lixin Cheng and Marián Fabian. The product of a Gâteaux differentiability space and a separable space is a Gâteaux differentiability space. Proc. Amer. Math. Soc. 129 (2001) 3539-3541. MR 1860485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. J. Ives. Bump functions and differentiability in Banach spaces. Proc. Amer. Math. Soc. 129 (2001) 3583-3588. MR 1860490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Cong Xin Wu and Li Xin Cheng. A note on the differentiability of convex functions . Proc. Amer. Math. Soc. 121 (1994) 1057-1062. MR 1207535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Maria Gieraltowska-Kedzierska and F. S. Van Vleck. Fr\'echet vs. G\^ateaux differentiability of Lipschitzian functions . Proc. Amer. Math. Soc. 114 (1992) 905-907. MR 1010805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. Fabián and D. Preiss. On intermediate differentiability of Lipschitz functions on certain Banach spaces . Proc. Amer. Math. Soc. 113 (1991) 733-740. MR 1074753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Karl-Goswin Grosse-Erdmann. Lebesgue's theorem of differentiation in Fr\'echet lattices . Proc. Amer. Math. Soc. 112 (1991) 371-379. MR 1062390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alejandro Jofré and Lionel Thibault. $D$-representation of subdifferentials of directionally Lipschitz functions . Proc. Amer. Math. Soc. 110 (1990) 117-123. MR 1015680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Nobuyuki Kato. On the second derivatives of convex functions on Hilbert spaces . Proc. Amer. Math. Soc. 106 (1989) 697-705. MR 960646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] John Rainwater. Yet more on the differentiability of convex functions . Proc. Amer. Math. Soc. 103 (1988) 773-778. MR 947656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Russell G. Bilyeu and Paul W. Lewis. Uniform differentiability, compactness, and $l\sp 1$ . Proc. Amer. Math. Soc. 97 (1986) 87-92. MR 831393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Nikolai K. Kirov. Generic Fr\'echet differentiability of convex operators . Proc. Amer. Math. Soc. 94 (1985) 97-102. MR 781064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Seung Jae Oh. G\^ateaux differentiable points with special representation . Proc. Amer. Math. Soc. 93 (1985) 456-458. MR 774002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] D. Preiss and L. Zajíček. Fr\'echet differentiation of convex functions in a Banach space with a separable dual . Proc. Amer. Math. Soc. 91 (1984) 202-204. MR 740171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Simon Fitzpatrick. Differentiation of real-valued functions and continuity of metric projections . Proc. Amer. Math. Soc. 91 (1984) 544-548. MR 746087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Richard A. Graff and Wolfgang M. Ruess. Appropriate locally convex domains for differential calculus . Proc. Amer. Math. Soc. 86 (1982) 331-335. MR 667300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Richard A. Graff. A variant of the chain rule for differential calculus . Proc. Amer. Math. Soc. 81 (1981) 155-156. MR 589161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] S. Dayal. A converse of Taylor's theorem for functions on Banach spaces . Proc. Amer. Math. Soc. 65 (1977) 265-273. MR 0448394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Stephen M. Robinson. An inverse-function theorem for a class of multivalued functions . Proc. Amer. Math. Soc. 41 (1973) 211-218. MR 0320746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Hugh E. Warren. On the inverse function theorem: A counterexample . Proc. Amer. Math. Soc. 38 (1973) 434-435. MR 0312262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Chandra Gowrisankaran. Quasi-invariant Radon measures on groups . Proc. Amer. Math. Soc. 35 (1972) 503-506. MR 0318777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2